# SDR SWAA2022041488777

- Difficulty date: March 27, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737*
- Aircraft serial: 32460
- Aircraft time: 45,982 hours, 27,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SHIELD @ BS 767 TO BS 787 HAS SPOTS OF CORROSION. UPPER SURFACES AT FASTENER HOLES. (3 EA). / [01] REMOVED CORROSION AT AFT CARGO FLOOR SHIELD FROM STA 767-787 AS PER B737-700 SRM 51-10-02-0G-0 EXFOLIATING CORROSION FOUND AT CORRODED AREA FOUND TO BE OUT OF LIMITS AS PER B737-700 SRM 53-00-53-1A-2 FIG 103 DETAIL A; B; C; D; AND E;[02] ( CORRECTION STEP 1) REMOVED CORROSION AT AFT CARGO FLOOR SHIELD FROM STA 767-787 AS PER B737-700 SRM 51-10-02-0G-0;[03] VERIFIED AMT STEPS 1 AND 2.;[04] PERFORMED UT THICKNESS INSP. ON REWORKED AREA @ AFT CARGO FLOOR SHIELD @ BS 767 TO BS 787 UPPER SURFACE IAW B737 NDT PART 4 51-00-00 PROC. 3. MIN THICKNESS .043' EQUIP: OLYMPUS 45MG B/C 167381 CAL DUE: 11/22;[05] EVALUATED REWORKED AREA ORG MAT 0.050 MAT REMAINING 0.043 MAT REMOVED 0.007 FOUUND TO BE OUT OF LIMITS IAW B 737-7=SRM 53-00-53-1A-2;[06] RECEIVED NEW FLOOR SHIELD TO BE INSTALLED ON AFT CARGO ACO MOD ITEM #TTG8Q004DKZ6;[07] 'LATE ENTRY' LOCATE AND DRILLED NEW AFT CARGO SHIELD AS PER B737-700 SRM 51-40-05-0G-0;[08] VERIFIED STEP 5 AND 7;OK TO INSTALL SHIELD. INSTALLATION TO BE ACCOMPLISH ON TASK CARD TTG8Q004DKZ6
